MAUDE Adverse Event Report: UROMEDICA INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN; PROACT, PRODUCT CODE: EZY

UROMEDICA INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN; PROACT, PRODUCT CODE: EZY
Model Number 800018-14
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Implant Pain (4561)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient phoned into the clinic with pain on left testicle and feeling some "cords" in the scrotum.
 
Additional Manufacturer Narrative
Per 08-jan-2025 case report form (crf), patient outcome was "resolved, with no residual effects.".

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT, PRODUCT CODE: EZY
Manufacturer (Section D)
UROMEDICA INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane north
plymouth, MN 55441
7636949880
MDR Report Key21663365
Report Number3003477176-2025-00004
Device Sequence Number20748817
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public0100180668000380
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Device Lot NumberUM01025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown